# SDR HEEA955325

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3108E
- Make and model: Bell 206L-3
- Aircraft serial: 51498
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Inoperative
- Location: Cockpit
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPEARS INOPERATIVE AND LIGHT DOES NOT COME ON DURING TEST. REPLACED PHOTOCELL V301.  REPAIRED.  REPLACED CRACKED FACEPLATE ASSY.  REPLACED CAVITY TUBE V101 DUE TO LOW POWER OUT.  INSTALLED HEATSINK BEHIND TRANSISTOR Q415 AND REPLACED DETERIORATED RESISTOR R477.  ADJUSTED FREQUENCY, PULSE WIDTH AND ALIGNEDRECEIVER TO SPECS.  CLEANED CONTACTS ON ALL WAFERS. BENCH CHECK GOOD.
